# SDR UIEA200700215

- Difficulty date: April 30, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 34,316 hours, 5,069 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN THE COCKPIT.  T/S FOUND E/E COOLING SUPPLY FAN FAILED CAUSING ODOR.  DEACTIVATED E/E COOLING SUPPLY FAN IAW DDPG 21-28-06 AS PER MAINTENANCE ACTION PERFORMED.
